|   
Contact Us: 018-243 6288
The Wild Papa

Preferred
Paracil 500mg Paracetamol Tablets 10's

RM 1.50
Out of Stock
Model
paracil500mg10s
Brand
Paracil
Status
Out of Stock
Delivery Fee
West Malaysia - RM 4.80
East Malaysia - RM 14.30
Rewards
1 Points
Highlights
  • For fever and flu
  • Headache
  • toothache
  • Body ache
Product Information

Size (length*width*height): 10cm x 2cm x 4cm

What's in the box:

1 xParacil 500mg Paracetamol Tablets 10's

Features:

  • For fever and flu
  • Headache
  • toothache
  • Body ache

Ingredient / Content

Paracetamol 500mg

Dosage:

1. Adult: 1-2 tablets every 4 to 6 hours when necessary (Do not exceed the maximum dose 8 tablets within 24 hours). 2. Children 6-12 years: 1/2 to 1 tablet, 3 to 4 times daily.

#paracil #paracetamol #panadol #health #pharmacy #thewildpapa #yerenpapa #fever #sorethroat #flu #migrain #headache #bodyache #toothache #sakitkepala

Paracil 500mg Paracetamol Tablets 10\'s
Paracil 500mg Paracetamol Tablets 10\'s
Paracil 500mg Paracetamol Tablets 10\'s
Paracil 500mg Paracetamol Tablets 10\'s
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg4.80
Extra 1.00 kg2.00
East MalaysiaFirst 0.50 kg14.30
Extra 0.50 kg5.10

West Malaysia Using - Skynet

 

East Malaysia Using - Post Laju

 

 

 

 

TOP